# SDR 2007UALA00428

- Difficulty date: February 13, 2007
- Submitted: February 16, 2007
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 69,864 hours, 8,671 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT EEL LIGHTS INOPERATIVE AT SEATS 33 RT & 39 RT.  REPLACED LAMP ASSY AT BOTH SEATS. ALL EEL LIGHTS OP. CHECK NORMALLY.
